# SDR MALA040321

- Difficulty date: April 5, 2004
- Submitted: April 13, 2004
- Operation: Air carrier
- Aircraft: N451XJ
- Make and model: Saab 340B
- Aircraft serial: 340B451
- Aircraft time: 12,813 hours, 14,033 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION, FS 272 FLOORBOARD SUPPORT ANGLE CORRODED.  MX CUT OUT CORRODED AND DAMAGED AREA FABRICATED AND INSTALLED AN ANGLE REPAIR IAW MESABA EO S53102.  A/C RELEASED 4/9/04.
